Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.
Start free with EleplanMedication side effect
Can Plozasiran cause blood glucose increased?
APOC-III-directed RNA Interaction [EPC]
Yes — blood glucose increased has been reported as a side effect of Plozasiran in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.
Reported adverse reactions
Other reported side effects of Plozasiran
Frequently asked questions
Is blood glucose increased a side effect of Plozasiran?
Yes — blood glucose increased has been reported as a side effect of Plozasiran in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.
How common is blood glucose increased with Plozasiran?
blood glucose increased is among the more frequently reported events for Plozasiran in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.
What should I do if I have blood glucose increased while taking Plozasiran?
Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.
Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.
Look up another medication